CONDITIONAL CAUCHY EQUATIONS OF T[sub]1,2[/sub] - TYPE ON [i]n[/i] - GROUPS

Journal Title: Journal of Science And Arts - Year 2012, Vol 20, Issue 3

Abstract

J. Dhombres [2] made a classification of conditional Cauchy equations on groups. In [9] we extended the results obtained by J. Dhombres and R. Ger [3], [4] on conditional Cauchy equations of [i]T[/i][sub]1,1[/sub]-type (right cilinder type), to the similar equations on n-groups. In this paper we extend the results for conditional Cauchy equations of [i]T[/i][sub]1,2[/sub]-type.

Authors and Affiliations

VASILE POP

Keywords

Related Articles

COMMUTATIVITY OF SEMI NEAR RINGS

In this paper we have mainly obtained some results related to commutativity of cancellative semi near rings with identity element.

OPTIMAL CONCENTRATIONS IN THE ENZYME REACTIONS

This paper contains a particular point of view about the solution of an optimal control problem. The subject is the enzymatic reaction modeled as a dynamical system, when a disturbing external factor is present.

INTER-ELEMENT RELATIONSHIPS FOR SOILS AROUND A FERROUS METALLURGICAL PLANT

The main objective of this paper is to establish inter-element relationships for soils around the Iron and Steel Integrated Works (ISIW) at Galati, Romania, using Energy Dispersive X-Ray Fluorescence (EDXRF) atomic techn...

STUDY ABOUT EVALUATION OF HUMAN EXPOSURE TO HAND-TRANSMITTED VIBRATION

This study investigates the perception of vibrations at the fingertip of the human hand. The study involved 10 adult male subjects, constant-velocity sinusoidal excitations at different discrete frequencies in the range...

ON THE SPEED OF CONVERGENCE OF THE SEQUENCES

The study of any nontrivial convergence of a sequence of real numbers conducts to the problem of finding the limit but also to the problem of the speed of this convergence. This speed of convergence is characterized by t...

Download PDF file
  • EP ID EP151008
  • DOI -
  • Views 204
  • Downloads 0

How To Cite

VASILE POP (2012). CONDITIONAL CAUCHY EQUATIONS OF T[sub]1,2[/sub] - TYPE ON [i]n[/i] - GROUPS. Journal of Science And Arts, 20(3), 225-228. https://europub.co.uk/articles/-A-151008